# SDR SWAA2023112221928

- Difficulty date: November 16, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT ABOVE SEAT ROW 8FED INOP<[01] RELAMPED AND PERFORMED GOOD OPS TEST OF SEAT ROW 8FED AISLE LIGHT IAW AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
